Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maps of the interval with closed periodic set

Author: Zbigniew Nitecki
Journal: Proc. Amer. Math. Soc. 85 (1982), 451-456
MSC: Primary 58F20; Secondary 54H20
MathSciNet review: 656122
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for any continuous map of the interval whose periodic points form a closed set, every nonwandering point is periodic with least period a power of two.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F20, 54H20

Retrieve articles in all journals with MSC: 58F20, 54H20

Additional Information

PII: S 0002-9939(1982)0656122-2
Keywords: Maps of the interval, periodic points, nonwandering points, homoclinic points
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia